Toxic epidermal necrolysis in acquired immunodeficiency syndrome treated with intravenous gammaglobulin.

@article{Phan1999ToxicEN,
  title={Toxic epidermal necrolysis in acquired immunodeficiency syndrome treated with intravenous gammaglobulin.},
  author={Tri Giang Phan and River Chun-Wai Wong and Kerry Crotty and Stephen Adelstein},
  journal={The Australasian journal of dermatology},
  year={1999},
  volume={40 3},
  pages={153-7}
}
A 31-year-old man with the acquired immunodeficiency syndrome who developed toxic epidermal necrolysis (TEN) was successfully treated with intravenous immunoglobulin. He presented with a widespread, blistering skin rash, extensive mucosal ulceration, high-grade fever and pancytopaenia. Nevirapine, a non-nucleoside reverse transcriptase inhibitor, was suspected as the culprit drug, although the patient had been taking this medication for 6 months. The patient also demonstrated an increased… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-9 of 9 extracted citations

Similar Papers

Loading similar papers…